# SDR HEEA062969

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser
- Part number: 23064593
- Condition: Leaking
- Location: Nr 2 Bearing
- Component: 23051643
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO METAL IN OIL.  FOUND REAR SUPPORT MAJOR SEAL LIFTING AND CHROME FITTING FLAKING IN NR 2 BEARING BORE.  REPLACED WITH SERVICEABLE REAR DIFFUSER.
